The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Re: Bad Side Effect of BRAF Drug

Forums General Melanoma Community Bad Side Effect of BRAF Drug Re: Bad Side Effect of BRAF Drug

    Jan in OC
    Participant

      Finally got the results of Dirk's CT scan last Wed.  It seems that the there is growth in the lymph nodes in the groin area. The lungs and liver are the same as two months, four months, ago, etc.  no change.  

      This may seem like a stupid question:  Could the nodes just be larger cause he is fighting off shingles?  

      Don't know enuf about this…It seems like every time he goes to UCLA, they care a little less…he feels like a lab rat!  I can't get answers to my questions.

    About the MRF Patient Forum

    The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

    The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.